MathSciNet Relay Station
MathSciNet bibliographic data
MR1079891 (92h:33019) 33C45 (26C10 33C15)
Ismail, Mourand E. H.; Li, Xin Bound on the extreme zeros of orthogonal polynomials. Proc. Amer. Math. Soc. 115 (1992), no. 1, 131–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement